ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2018.2.14718

On the Structure of the Boolean-Valued Universe

Gutman, A. E.
Vladikavkaz Mathematical Journal 2018. Vol. 20. Issue 2.
Abstract:
The logical machinery is clarified which justifies declaration of hypotheses. In particular, attention is paid to hypotheses and conclusions constituted by infinitely many formulas. The formal definitions are presented for a Boolean-valued algebraic system and model of a theory, for the system of terms of the Boolean-valued truth value of formulas, for ascent and mixing. Logical interrelations are described between the ascent, mixing, and maximum principles. It is shown that every mixing with arbitrary weights can be transformed into a mixing with constant weight. The notion of restriction of an element of a Boolean-valued algebraic system is introduced and studied. It is proven that every Boolean-valued model of Set theory which meets the ascent principle has some multilevel structure analogous to von Neumann's cumulative hierarchy.
Keywords: set theory, Boolean-valued model, universe, cumulative hierarchy
Language: Russian Download the full text  
For citation: Gutman A. E. On the Structure of the Boolean-Valued Universe. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], vol. 20, no. 2, pp. 38-48. DOI 10.23671/VNC.2018.2.14718
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт